UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Monochromatic trees in random tournaments

Bucić, M; Heberle, S; Letzter, S; Sudakov, B; (2020) Monochromatic trees in random tournaments. Combinatorics, Probability and Computing , 29 (3) pp. 318-345. 10.1017/s0963548319000373. Green open access

[img]
Preview
Text
main.pdf - Accepted version

Download (416kB) | Preview

Abstract

We prove that, with high probability, in every 2-edge-colouring of the random tournament on n vertices there is a monochromatic copy of every oriented tree of order O(n/ \sqrt{log n}. This generalizes a result of the first, third and fourth authors, who proved the same statement for paths, and is tight up to a constant factor.

Type: Article
Title: Monochromatic trees in random tournaments
Open access status: An open access version is available from UCL Discovery
DOI: 10.1017/s0963548319000373
Publisher version: https://doi.org/10.1017/S0963548319000373
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher's terms and conditions.
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/10107266
Downloads since deposit
14Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item